Alert archive / Missouri / River Flood Warnings in 2010
River Flood Warning 13, NWS Kansas City, MO
NWS Kansas City, MO issued this river flood warning at Jan 24, 2010, 3:44 PM CST for Andrew County, Buchanan County, Missouri. It took effect at Jan 24, 2010, 4:06 PM CST. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Jan 24, 2010, 3:44 PM CST (21:44 UTC)
- In effect from
- Jan 24, 2010, 4:06 PM CST
- Expired
- Jan 25, 2010, 10:26 AM CST
- In force
- 18 hr
- Issued by
- NWS Kansas City, MO
- Flood severity
- Moderate
Counties Andrew County, MO, Buchanan County, MO
The radar
The Pleasant Hill radar (KEAX), 122 km from the middle of the area, began a volume at 21:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point 102 River at Rosendale (RSDM7).
- Action stage
- 13 ft
- Minor stage
- 18 ft
- Moderate stage
- 18.11 ft
- Major stage
- 23 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
893
WGUS43 KEAX 242144
FLWEAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
344 PM CST SUN JAN 24 2010
...THE NATIONAL WEATHER SERVICE IN PLEASANT HILL MO HAS ISSUED A
FLOOD WARNING FOR THE FOLLOWING STREAMS...
102 RIVER AT ROSENDALE
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...ANDREW...BUCHANAN
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL
CARRY MOST VEHICLES AWAY. THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.
&&
MOC003-021-252144-
/O.NEW.KEAX.FL.W.0013.100124T2206Z-100126T1530Z/
/RSDM7.2.SM.100124T2206Z.100125T0600Z.100125T1530Z.NO/
344 PM CST SUN JAN 24 2010
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL MO HAS ISSUED A
* FLOOD WARNING FOR
THE 102 RIVER AT ROSENDALE.
* UNTIL TUESDAY MORNING.
* AT 3:21 PM SUNDAY THE STAGE WAS 17.8 FEET.
* FLOOD STAGE IS 18.0 FEET.
* MODERATE FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND
CONTINUE TO RISE TO NEAR 19.4 FEET BY EARLY MONDAY MORNING. THE
RIVER WILL FALL BELOW FLOOD STAGE BY LATE MONDAY MORNING.
* AT 19.0 FEET...STATE ROUTE 48 ON THE EAST AND WEST SIDES OF
ROSENDALE IS UNDER WATER.
* AT 18.0 FEET...STATE ROUTE 48 ON THE EAST SIDE OF ROSENDALE IS
OVERTOPPED BY FLOOD WATERS.
* AT 13.0 FEET...LOWLAND AGRICULTURAL FLOODING BEGINS.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
102 RIVER
ROSENDALE 18 17.8 SUN 03 PM 19.4 EARLY MONDAY MORNING
$$3 follow-up statements
052
WGUS83 KEAX 242214
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
414 PM CST SUN JAN 24 2010
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING STREAMS...
102 RIVER AT MARYVILLE
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...ANDREW...NODAWAY
...THE FLOOD WARNING HAS BEEN EXTENDED FOR THE FOLLOWING STREAMS...
GRAND RIVER NEAR CHILLICOTHE
GRAND RIVER NEAR SUMNER
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...CARROLL...CHARITON...
LINN...LIVINGSTON
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING STREAMS...
102 RIVER AT ROSENDALE
PLATTE RIVER NEAR AGENCY
PLATTE RIVER AT SHARPS STATION
PLATTE RIVER NEAR PLATTE CITY
PETITE SALINE CREEK NEAR BOONVILLE
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...ANDREW...BUCHANAN...
COOPER...PLATTE
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL
CARRY MOST VEHICLES AWAY. THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.
&&
MOC003-147-242244-
/O.CAN.KEAX.FL.W.0012.000000T0000Z-100126T0215Z/
/MYVM7.1.IJ.100124T1718Z.100124T1800Z.100124T1959Z.UU/
414 PM CST SUN JAN 24 2010
THE FLOOD WARNING IS CANCELLED FOR
THE 102 RIVER AT MARYVILLE.
* AT 3:30 PM SUNDAY THE STAGE WAS 16.0 FEET.
* FLOOD STAGE IS 18.0 FEET.
* FELL BELOW FLOOD STAGE AT 1:59 PM SUNDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 13.2 FEET BY MONDAY
MORNING.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
102 RIVER
MARYVILLE 18 16.0 SUN 03 PM 15.6 THIS EVENING
$$
MOC003-021-252213-
/O.CON.KEAX.FL.W.0013.000000T0000Z-100126T1530Z/
/RSDM7.2.SM.100124T2206Z.100125T0600Z.100125T1530Z.NO/
414 PM CST SUN JAN 24 2010
THE FLOOD WARNING CONTINUES FOR
THE 102 RIVER AT ROSENDALE.
* AT 3:21 PM SUNDAY THE STAGE WAS 17.8 FEET.
* FLOOD STAGE IS 18.0 FEET.
* MODERATE FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND
CONTINUE TO RISE TO NEAR 19.4 FEET BY EARLY MONDAY MORNING. THE
RIVER WILL FALL BELOW FLOOD STAGE BY LATE MONDAY MORNING.
* AT 19.0 FEET...STATE ROUTE 48 ON THE EAST AND WEST SIDES OF
ROSENDALE IS UNDER WATER.
* AT 18.0 FEET...STATE ROUTE 48 ON THE EAST SIDE OF ROSENDALE IS
OVERTOPPED BY FLOOD WATERS.
* AT 13.0 FEET...LOWLAND AGRICULTURAL FLOODING BEGINS.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
102 RIVER
ROSENDALE 18 17.8 SUN 03 PM 19.4 EARLY MONDAY MORNING
$$
MOC115-117-252213-
/O.EXT.KEAX.FL.W.0007.000000T0000Z-100126T2303Z/
/CHZM7.2.SM.100124T0216Z.100124T2015Z.100125T2303Z.NO/
414 PM CST SUN JAN 24 2010
THE FLOOD WARNING CONTINUES FOR
THE GRAND RIVER NEAR CHILLICOTHE.
* AT 3:15 PM SUNDAY THE STAGE WAS 28.5 FEET.
* FLOOD STAGE IS 24.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
MONDAY AFTERNOON.
* AT 28.0 FEET...RURAL ROADS ARE UNDER WATER.
* AT 24.0 FEET...LOW-LYING CROPLAND FLOODS.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
GRAND RIVER
CHILLICOTHE 24 28.5 SUN 03 PM 28.2 THIS EVENING
$$
MOC033-041-115-117-252213-
/O.EXT.KEAX.FL.W.0005.000000T0000Z-100128T1321Z/
/SNZM7.2.SM.100121T2325Z.100125T1200Z.100127T1321Z.NO/
414 PM CST SUN JAN 24 2010
THE FLOOD WARNING CONTINUES FOR
THE GRAND RIVER NEAR SUMNER.
* AT 3:45 PM SUNDAY THE STAGE WAS 33.2 FEET.
* FLOOD STAGE IS 26.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 33.7 FEET BY
MONDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE WEDNESDAY
MORNING.
* AT 28.0 FEET...RURAL ROADS ARE UNDER WATER.
* AT 26.0 FEET...RURAL LAND ADJACENT TO THE RIVER IS FLOODED.
* AT 23.0 FEET...BOTTOMLAND 1 TO 2 MILES SOUTH OF THE GAGE BEGINS TO
FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
GRAND RIVER
SUMNER 26 33.2 SUN 04 PM 33.7 MONDAY MORNING
$$
MOC021-252213-
/O.CON.KEAX.FL.W.0006.000000T0000Z-100128T0200Z/
/AGYM7.2.SM.100123T1328Z.100125T1200Z.100127T0200Z.NO/
414 PM CST SUN JAN 24 2010
THE FLOOD WARNING CONTINUES FOR
THE PLATTE RIVER NEAR AGENCY.
* AT 3:30 PM SUNDAY THE STAGE WAS 23.9 FEET.
* FLOOD STAGE IS 20.0 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 25.4 FEET BY
MONDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE TUESDAY
EVENING.
* AT 25.0 FEET...FLOODING BEGINS AT THE EAST BORDER OF AGENCY.
* AT 20.0 FEET...LOW-LYING AREAS EAST OF AGENCY BEGIN TO FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
PLATTE RIVER
AGENCY 20 23.9 SUN 03 PM 25.4 MONDAY MORNING
$$
MOC165-252213-
/O.CON.KEAX.FL.W.0010.000000T0000Z-100129T0332Z/
/SSTM7.1.SM.100125T0500Z.100127T1200Z.100128T0332Z.NO/
414 PM CST SUN JAN 24 2010
THE FLOOD WARNING CONTINUES FOR
THE PLATTE RIVER AT SHARPS STATION.
* AT 3:30 PM SUNDAY THE STAGE WAS 26.0 FEET.
* FLOOD STAGE IS 26.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE
TO NEAR 28.9 FEET BY WEDNESDAY MORNING. THE RIVER WILL FALL BELOW
FLOOD STAGE BY WEDNESDAY BEFORE MIDNIGHT.
* AT 26.0 FEET...LOW-LYING RURAL LAND ALONG THE RIVER BEGINS TO
FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
PLATTE RIVER
SHARPS STATION 26 26.0 SUN 03 PM 28.9 WEDNESDAY MORNING
$$
MOC165-252213-
/O.CON.KEAX.FL.W.0011.100126T0000Z-100129T0830Z/
/PLCM7.1.SM.100126T0000Z.100127T1800Z.100128T0830Z.UU/
414 PM CST SUN JAN 24 2010
THE FLOOD WARNING CONTINUES FOR
THE PLATTE RIVER NEAR PLATTE CITY.
* FROM MONDAY EVENING TO LATE THURSDAY NIGHT.
* AT 7:09 AM SUNDAY THE STAGE WAS 18.0 FEET.
* FLOOD STAGE IS 20.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY MONDAY EVENING AND CONTINUE TO
RISE TO NEAR 23.4 FEET BY EARLY WEDNESDAY AFTERNOON. THE RIVER WILL
FALL BELOW FLOOD STAGE BY EARLY THURSDAY MORNING.
* AT 22.0 FEET...HUMPHREYS ACCESS AREA...LOCATED 5 MILES DOWNSTREAM
FROM PLATTE CITY...FLOODS. IN ADDITION...300 ACRES OF PASTURE
FLOOD.
* AT 20.0 FEET...CROPLAND NEAR STATE HIGHWAY 92 NEAR PLATTE CITY
BEGINS TO FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
PLATTE RIVER
PLATTE CITY 20 18.0 SUN 07 AM 23.4 EARLY WEDNESDAY
AFTERNOON
$$
MOC053-252213-
/O.CON.KEAX.FL.W.0008.000000T0000Z-100126T0926Z/
/BONM7.1.ER.100124T0630Z.100125T0000Z.100125T0926Z.UU/
414 PM CST SUN JAN 24 2010
THE FLOOD WARNING CONTINUES FOR
THE PETITE SALINE CREEK NEAR BOONVILLE.
* AT 3:30 PM SUNDAY THE STAGE WAS 18.5 FEET.
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 18.7 FEET BY THIS
EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE MONDAY MORNING.
* AT 16.0 FEET...LOW LYING WOODLANDS AND FIELDS NEAR THE CREEK FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
PETITE SALINE CREEK
BOONVILLE 16 18.5 SUN 03 PM 18.7 THIS EVENING
$$705
WGUS83 KEAX 250243
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
843 PM CST SUN JAN 24 2010
...THE FLOOD WARNING HAS BEEN EXTENDED FOR THE FOLLOWING STREAMS...
102 RIVER AT ROSENDALE
GRAND RIVER NEAR CHILLICOTHE
GRAND RIVER NEAR SUMNER
PLATTE RIVER NEAR AGENCY
PLATTE RIVER AT SHARPS STATION
PLATTE RIVER NEAR PLATTE CITY
PETITE SALINE CREEK NEAR BOONVILLE
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...ANDREW...BUCHANAN...
CARROLL...CHARITON...COOPER...LINN...LIVINGSTON...PLATTE
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL
CARRY MOST VEHICLES AWAY. THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.
&&
MOC003-021-260243-
/O.EXT.KEAX.FL.W.0013.000000T0000Z-100126T1200Z/
/RSDM7.2.SM.100124T2322Z.100125T0600Z.100125T1200Z.NO/
843 PM CST SUN JAN 24 2010
THE FLOOD WARNING CONTINUES FOR
THE 102 RIVER AT ROSENDALE.
* AT 3:21 PM SUNDAY THE STAGE WAS 17.8 FEET.
* FLOOD STAGE IS 18.0 FEET.
* MODERATE FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND
CONTINUE TO RISE TO NEAR 18.7 FEET BY EARLY MONDAY MORNING. THE
RIVER WILL FALL BELOW FLOOD STAGE BY MONDAY MORNING.
* AT 18.0 FEET...STATE ROUTE 48 ON THE EAST SIDE OF ROSENDALE IS
OVERTOPPED BY FLOOD WATERS.
* AT 13.0 FEET...LOWLAND AGRICULTURAL FLOODING BEGINS.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
102 RIVER
ROSENDALE 18 17.8 SUN 03 PM 18.7 EARLY MONDAY MORNING
$$
MOC115-117-260242-
/O.EXT.KEAX.FL.W.0007.000000T0000Z-100127T0112Z/
/CHZM7.2.SM.100124T0216Z.100124T2015Z.100126T0112Z.NO/
843 PM CST SUN JAN 24 2010
THE FLOOD WARNING CONTINUES FOR
THE GRAND RIVER NEAR CHILLICOTHE.
* AT 8:15 PM SUNDAY THE STAGE WAS 27.7 FEET.
* FLOOD STAGE IS 24.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
MONDAY EVENING.
* AT 24.0 FEET...LOW-LYING CROPLAND FLOODS.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
GRAND RIVER
CHILLICOTHE 24 27.7 SUN 08 PM 27.2 EARLY MONDAY MORNING
$$
MOC033-041-115-117-260242-
/O.EXT.KEAX.FL.W.0005.000000T0000Z-100128T1315Z/
/SNZM7.2.SM.100121T2325Z.100125T1200Z.100127T1315Z.NO/
843 PM CST SUN JAN 24 2010
THE FLOOD WARNING CONTINUES FOR
THE GRAND RIVER NEAR SUMNER.
* AT 7:45 PM SUNDAY THE STAGE WAS 33.3 FEET.
* FLOOD STAGE IS 26.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 33.7 FEET BY
MONDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE WEDNESDAY
MORNING.
* AT 28.0 FEET...RURAL ROADS ARE UNDER WATER.
* AT 26.0 FEET...RURAL LAND ADJACENT TO THE RIVER IS FLOODED.
* AT 23.0 FEET...BOTTOMLAND 1 TO 2 MILES SOUTH OF THE GAGE BEGINS TO
FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
GRAND RIVER
SUMNER 26 33.3 SUN 08 PM 33.7 MONDAY MORNING
$$
MOC021-260242-
/O.EXT.KEAX.FL.W.0006.000000T0000Z-100128T0830Z/
/AGYM7.2.SM.100123T1328Z.100125T1800Z.100127T0830Z.NO/
843 PM CST SUN JAN 24 2010
THE FLOOD WARNING CONTINUES FOR
THE PLATTE RIVER NEAR AGENCY.
* AT 7:30 PM SUNDAY THE STAGE WAS 24.3 FEET.
* FLOOD STAGE IS 20.0 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 25.5 FEET BY
EARLY MONDAY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY
WEDNESDAY MORNING.
* AT 25.0 FEET...FLOODING BEGINS AT THE EAST BORDER OF AGENCY.
* AT 20.0 FEET...LOW-LYING AREAS EAST OF AGENCY BEGIN TO FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
PLATTE RIVER
AGENCY 20 24.3 SUN 07 PM 25.5 EARLY MONDAY AFTERNOON
$$
MOC165-260242-
/O.EXT.KEAX.FL.W.0010.000000T0000Z-100129T1017Z/
/SSTM7.1.SM.100125T0107Z.100127T1200Z.100128T1017Z.NO/
843 PM CST SUN JAN 24 2010
THE FLOOD WARNING CONTINUES FOR
THE PLATTE RIVER AT SHARPS STATION.
* AT 7:30 PM SUNDAY THE STAGE WAS 26.0 FEET.
* FLOOD STAGE IS 26.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 28.9 FEET BY
WEDNESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE THURSDAY
MORNING.
* AT 29.0 FEET...BACKWATER FROM THE PLATTE RIVER FLOODS HIGHWAY KK
ALONG THE LITTLE PLATTE RIVER AT THE LOCATION 0.2 MILES EAST OF
HIGHWAY B.
* AT 26.0 FEET...LOW-LYING RURAL LAND ALONG THE RIVER BEGINS TO
FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
PLATTE RIVER
SHARPS STATION 26 26.0 SUN 07 PM 28.9 WEDNESDAY MORNING
$$
MOC165-260242-
/O.EXT.KEAX.FL.W.0011.100125T1400Z-100129T1500Z/
/PLCM7.1.SM.100125T1400Z.100128T0000Z.100128T1500Z.UU/
843 PM CST SUN JAN 24 2010
THE FLOOD WARNING CONTINUES FOR
THE PLATTE RIVER NEAR PLATTE CITY.
* FROM MONDAY MORNING TO FRIDAY MORNING.
* AT 8:06 PM SUNDAY THE STAGE WAS 19.4 FEET.
* FLOOD STAGE IS 20.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY MONDAY MORNING AND CONTINUE TO
RISE TO NEAR 23.4 FEET BY WEDNESDAY EVENING. THE RIVER WILL FALL
BELOW FLOOD STAGE BY LATE THURSDAY MORNING.
* AT 22.0 FEET...HUMPHREYS ACCESS AREA...LOCATED 5 MILES DOWNSTREAM
FROM PLATTE CITY...FLOODS. IN ADDITION...300 ACRES OF PASTURE
FLOOD.
* AT 20.0 FEET...CROPLAND NEAR STATE HIGHWAY 92 NEAR PLATTE CITY
BEGINS TO FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
PLATTE RIVER
PLATTE CITY 20 19.4 SUN 08 PM 23.4 WEDNESDAY EVENING
$$
MOC053-260242-
/O.EXT.KEAX.FL.W.0008.000000T0000Z-100126T1450Z/
/BONM7.1.ER.100124T0630Z.100125T0130Z.100125T1450Z.UU/
843 PM CST SUN JAN 24 2010
THE FLOOD WARNING CONTINUES FOR
THE PETITE SALINE CREEK NEAR BOONVILLE.
* AT 7:30 PM SUNDAY THE STAGE WAS 18.7 FEET.
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
MONDAY MORNING.
* AT 16.0 FEET...LOW LYING WOODLANDS AND FIELDS NEAR THE CREEK FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
PETITE SALINE CREEK
BOONVILLE 16 18.7 SUN 07 PM 18.5 EARLY MONDAY MORNING
$$
MJ514
WGUS83 KEAX 251626
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1026 AM CST MON JAN 25 2010
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING STREAMS...
102 RIVER AT ROSENDALE
PETITE SALINE CREEK NEAR BOONVILLE
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...ANDREW...BUCHANAN...
COOPER
...THE FLOOD WARNING HAS BEEN EXTENDED FOR THE FOLLOWING STREAMS...
GRAND RIVER NEAR CHILLICOTHE
GRAND RIVER NEAR SUMNER
PLATTE RIVER NEAR AGENCY
PLATTE RIVER AT SHARPS STATION
PLATTE RIVER NEAR PLATTE CITY
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...BUCHANAN...CARROLL...
CHARITON...LINN...LIVINGSTON...PLATTE
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL
CARRY MOST VEHICLES AWAY. THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.
&&
MOC003-021-251656-
/O.CAN.KEAX.FL.W.0013.000000T0000Z-100126T1200Z/
/RSDM7.2.SM.000000T0000Z.100125T0433Z.100125T0601Z.NO/
1026 AM CST MON JAN 25 2010
THE FLOOD WARNING IS CANCELLED FOR
THE 102 RIVER AT ROSENDALE.
* AT 9:05 AM MONDAY THE STAGE WAS 14.9 FEET.
* FLOOD STAGE IS 18.0 FEET.
* FELL BELOW FLOOD STAGE AT 12:01 AM MONDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 12.1 FEET BY TUESDAY
MORNING.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
102 RIVER
ROSENDALE 18 14.9 MON 09 AM 13.9 THIS AFTERNOON
$$
MOC115-117-261625-
/O.EXT.KEAX.FL.W.0007.000000T0000Z-100127T0300Z/
/CHZM7.2.SM.100124T0216Z.100124T2015Z.100126T0300Z.NO/
1026 AM CST MON JAN 25 2010
THE FLOOD WARNING CONTINUES FOR
THE GRAND RIVER NEAR CHILLICOTHE.
* AT 10:15 AM MONDAY THE STAGE WAS 26.0 FEET.
* FLOOD STAGE IS 24.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
TONIGHT.
* AT 24.0 FEET...LOW-LYING CROPLAND FLOODS.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
GRAND RIVER
CHILLICOTHE 24 26.0 MON 10 AM 25.7 THIS AFTERNOON
$$
MOC033-041-115-117-261625-
/O.EXT.KEAX.FL.W.0005.000000T0000Z-100128T1424Z/
/SNZM7.2.SM.100121T2325Z.100125T1800Z.100127T1424Z.NO/
1026 AM CST MON JAN 25 2010
THE FLOOD WARNING CONTINUES FOR
THE GRAND RIVER NEAR SUMNER.
* AT 9:45 AM MONDAY THE STAGE WAS 33.4 FEET.
* FLOOD STAGE IS 26.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 33.5 FEET BY THIS
AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE WEDNESDAY MORNING.
* AT 28.0 FEET...RURAL ROADS ARE UNDER WATER.
* AT 26.0 FEET...RURAL LAND ADJACENT TO THE RIVER IS FLOODED.
* AT 23.0 FEET...BOTTOMLAND 1 TO 2 MILES SOUTH OF THE GAGE BEGINS TO
FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
GRAND RIVER
SUMNER 26 33.4 MON 10 AM 33.5 THIS AFTERNOON
$$
MOC021-261625-
/O.EXT.KEAX.FL.W.0006.000000T0000Z-100128T0000Z/
/AGYM7.1.SM.100123T1328Z.100125T0800Z.100127T0000Z.NO/
1026 AM CST MON JAN 25 2010
THE FLOOD WARNING CONTINUES FOR
THE PLATTE RIVER NEAR AGENCY.
* AT 9:30 AM MONDAY THE STAGE WAS 24.3 FEET.
* FLOOD STAGE IS 20.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
TUESDAY EVENING.
* AT 20.0 FEET...LOW-LYING AREAS EAST OF AGENCY BEGIN TO FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
PLATTE RIVER
AGENCY 20 24.3 MON 09 AM 24.3 THIS AFTERNOON
$$
MOC165-261625-
/O.EXT.KEAX.FL.W.0010.000000T0000Z-100129T1048Z/
/SSTM7.1.SM.100125T0107Z.100127T0600Z.100128T1048Z.NO/
1026 AM CST MON JAN 25 2010
THE FLOOD WARNING CONTINUES FOR
THE PLATTE RIVER AT SHARPS STATION.
* AT 8:30 AM MONDAY THE STAGE WAS 26.8 FEET.
* FLOOD STAGE IS 26.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 28.6 FEET BY
EARLY WEDNESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE
THURSDAY MORNING.
* AT 26.0 FEET...LOW-LYING RURAL LAND ALONG THE RIVER BEGINS TO
FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
PLATTE RIVER
SHARPS STATION 26 26.8 MON 08 AM 28.6 EARLY WEDNESDAY
MORNING
$$
MOC165-261625-
/O.EXT.KEAX.FL.W.0011.000000T0000Z-100129T2304Z/
/PLCM7.1.SM.100125T1122Z.100128T0000Z.100128T2304Z.UU/
1026 AM CST MON JAN 25 2010
THE FLOOD WARNING CONTINUES FOR
THE PLATTE RIVER NEAR PLATTE CITY.
* AT 8:06 PM SUNDAY THE STAGE WAS 19.4 FEET.
* FLOOD STAGE IS 20.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY THIS MORNING AND
CONTINUE TO RISE TO NEAR 23.0 FEET BY WEDNESDAY EVENING. THE RIVER
WILL FALL BELOW FLOOD STAGE BY THURSDAY AFTERNOON.
* AT 22.0 FEET...HUMPHREYS ACCESS AREA...LOCATED 5 MILES DOWNSTREAM
FROM PLATTE CITY...FLOODS. IN ADDITION...300 ACRES OF PASTURE
FLOOD.
* AT 20.0 FEET...CROPLAND NEAR STATE HIGHWAY 92 NEAR PLATTE CITY
BEGINS TO FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
PLATTE RIVER
PLATTE CITY 20 19.4 SUN 08 PM 23.0 WEDNESDAY EVENING
$$
MOC053-251656-
/O.CAN.KEAX.FL.W.0008.000000T0000Z-100126T1450Z/
/BONM7.1.ER.100124T0630Z.100125T0500Z.100125T1510Z.UU/
1026 AM CST MON JAN 25 2010
THE FLOOD WARNING IS CANCELLED FOR
THE PETITE SALINE CREEK NEAR BOONVILLE.
* AT 9:30 AM MONDAY THE STAGE WAS 15.8 FEET.
* FLOOD STAGE IS 16.0 FEET.
* FELL BELOW FLOOD STAGE AT 9:10 AM MONDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 9.7 FEET BY TUESDAY
MORNING.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
PETITE SALINE CREEK
BOONVILLE 16 15.8 MON 09 AM 14.3 THIS AFTERNOON
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this river flood warning went out at Jan 24, 3:41 PM CST, 3 minutes earlier.
Area forecast discussion, Jan 24, 3:41 PM CST, 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 341 PM CST SUN JAN 24 2010 .DISCUSSION... FOR THE SHORT TERM...TONIGHT THROUGH MONDAY NIGHT... AS EXPECTED...FINALLY SAW SOME SUNSHINE TODAY AS BRIEF WEAK UPPER RIDGING TOOK PLACE BETWEEN THE TWO UPPER LOWS ROTATING AROUND IN THE MEAN UPPER TROUGH. THE SECOND LOW CURRENTLY DROPPING INTO NORTHEAST NEBRASKA WILL MOVE SOUTHEAST INTO IOWA THIS EVENING...ACTING MORE LIKE A NORTHWEST CLIPPER TYPE SYSTEM. NORMALLY IN THAT SITUATION...YOU WOULD SEE BETTER SNOW AMOUNTS COMING IN BEHIND THE TRACK OF THE LOW...WHICH IS WHAT ALL THE MODELS ARE SHOWING. THUS THINK MORE SIGNIFICANT SNOW WILL STAY IN IOWA...HOWEVER...NORTH CENTRAL AND NORTHEAST MISSOURI WILL BE CLIPPED BY THIS SNOW...SO THE PREVIOUS FORECAST OF UP TO AN INCH STILL LOOKS REASONABLE FOR THAT AREA...WITH THE MAIN TIME FRAME FOR THIS SNOW BEING LATE TONIGHT THROUGH MONDAY MORNING. MONDAY AFTERNOON...THE EFFECTS OF THE INITIAL WAVE WILL BE MOVING PAST...BUT DEEP ENOUGH MOISTURE WILL REMAIN IN PLACE IN NORTHERN MISSOURI...PARTICULARLY THE NORTHEAST PARTS OF FORECAST AREA...THAT WITH THE REMAINING CYCLONIC CURVATURE...LIGHT SNOW OR FLURRIES SHOULD LINGER EVEN INTO MONDAY EVENING. WINDS WILL BE THE OTHER ISSUE THROUGH THIS PERIOD...AS THE PRESSURE GRADIENT DOES NOT SLACKEN MUCH UNTIL MONDAY NIGHT AS THE SURFACE LOW MOVES OFF INTO EASTERN CANADA. SO ANY SNOW THAT DOES FALL...WHICH SHOULD FAIRLY FLUFFY IN NATURE...WILL BLOW AROUND. WIND CHILLS SHOULD NOT BE A BIG ISSUE AS THE CLOUD COVER SHOULD KEEP ANY BIG DROP IN NIGHTTIME READINGS FROM OCCURRING. PC FOCUS IN THE EXTENDED AGAIN DEALS WITH A STORM SYSTEM FOR THE MIDDLE OF THE WEEK. TUESDAY - WEDNESDAY: FAIRLY QUIET WEATHER IS EXPECTED TUESDAY WITH THE CHANCE FOR MORE BLUE SKIES AS ONE SYSTEM EXITS TO THE EAST AND ANOTHER STORM STARTS TAKING SHAPE ACROSS THE SOUTHWEST. MODELS ARE IN GOOD AGREEMENT THAT WARM ADVECTION ALOFT WILL SPREAD OVER THE AREA TUESDAY NIGHT. DECENT ISENTROPIC LIFT WILL DEVELOP AS A RESULT. THOUGH I THINK THIS WILL INITIALLY LEAD TO TRYING TO SATURATE THE LOWER LEVELS OF THE ATMOSPHERE WILL INCLUDE A MENTION OF FLURRIES ACROSS NORTHEAST MISSOURI AND ADJACENT KANSAS WITH A MIX OF FLURRIES AND FREEZING DRIZZLE IN EAST CENTRAL KANSAS AND ADJACENT MISSOURI. DO NOT REALLY EXPECT MUCH OF ANYTHING PRIOR TO 12Z WEDNESDAY DUE TO DRY LOW LEVELS. THIS AREA OF ISENTROPIC ASCENT SPREADS ACROSS MUCH OF THE FORECAST AREA DURING THE DAY WEDNESDAY SO THERE APPEARS TO BE DECENT CHANCE OF PRECIPITATION FROM KANSAS CITY TO KIRKSVILLE SOUTHWARD. WITH WARM ADVECTION PERSISTING THROUGH THE DAY THIS SHOULD LEAD TO RAIN CHANCES ACROSS OUR SOUTHERN TIER OF COUNTIES...A RAIN/SNOW TRANSITION ROUGHLY ALONG AND SOUTH OF THE MISSOURI RIVER WITH ALL SNOW FURTHER NORTH. AS COLDER AIR WORKS INTO THE SYSTEM A TRANSITION BACK TO ALL SNOW WILL OCCUR WEDNESDAY NIGHT. THURSDAY - SATURDAY: MODEL PREFERENCE REMAINS THE MORE CONSISTENT ECMWF. THE GFS NOW PUSHES EVERYTHING TO OUR SOUTH MOVING A STRONGER HIGH PRESSURE INTO THE NORTHERN PLAINS. WITH THE SAID THE ECMWF DOES KEEP TRACKING THE SYSTEM ACROSS NORTH TEXAS INTO NORTHERN LOUISIANA AND MAINTAINS A PRECIPITATION SHIELD ACROSS SOUTHERN SECTIONS OF THE FORECAST AREA. THERE IS SOME COUPLING OF THE UPPER LEVEL JET THAT THE ECMWF...THE GFS AND GEM ALL SHOW FOR THURSDAY EVENING. WITH THE ENHANCED DIFFLUENCE AND LIFT ASSOCIATED WITH THIS FEATURE DON'T FEEL POPS CAN BE COMPLETELY RULED OUT. SO WILL KEEP THE HIGHER PRECIPITATION CHANCES ACROSS THE SOUTHERN HALF OF THE FORECAST AREA WITH SLIGHTS FURTHER NORTH AND THEN REMOVE THEM DURING THE DAY ACROSS THE NORTHERN TIER OF COUNTIES. AS THE SYSTEM MOVES INTO THE LOWER MISSISSIPPI VALLEY FRIDAY WILL REMOVE PRECIPITATION CHANCES FOR ALL AREAS. MODELS ARE CONSISTENT SHOWING ARCTIC AIR PLUNGING INTO THE EASTERN HALF OF THE CONUS. THIS SHOULD PLUNGE OUR TEMPERATURES INTO THE SINGLE DIGITS FOR LOWS AND TEENS AND 20S FOR HIGHS HEADING INTO THE WEEKEND. CDB && .AVIATION... /1137 AM CST SUN JAN 24 2010/ FOR THE 18Z TAFS...WATCHING TWO CLOUD DECKS HEADING TOWARD NORTHWEST MISSOURI. FIRST MVFR DECK IS HEADING SOUTH SOUTHEAST ACROSS EASTERN NEBRASKA AND WESTERN IOWA...AND TIMING OFF OF SATELLITE SUGGEST THOSE CLOUDS WILL BE ARRIVING THE LATTER HALF OF THE AFTERNOON. A SLIGHTLY HIGHER DECK OF CLOUDS IN NORTH CENTRAL NEBRASKA IS RIDING SOUTHEAST OVER TOP OF THIS LOWER DECK AND IS PROVIDING A SEEDER DECK FOR LIGHT SNOW. TIMING OF THIS DECK WOULD BE EARLY EVENING. HOWEVER...WILL HOLD OFF ANY MENTION OF LIGHT SNOW IN THE FORECAST UNTIL OVERNIGHT WHEN SOUNDINGS SHOW THE BEST DEPTH OF THE MOISTURE OCCURRING AT THE TERMINALS...BUT WOULD NOT BE SURPRISED TO SEE AT LEAST FLURRIES BEFORE THAT TIME. EXPECTING A DUSTING AT MOST OUT OF THIS SNOW AT THE TERMINALS...AND FOR NOW WILL NOT PUT ANY RESTRICTIONS TO THE VSBYS AND KEEP AN EYE ON HOW THINGS DEVELOP UPSTREAM. WILL ALSO HAVE TO WATCH FOR THE NEED OF ANY LLWS TONIGHT IF WINDS BECOME LIGHTER AT THE SURFACE THAN WHAT IS CURRENTLY ANTICIPATED. PC && .EAX WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Jan 24, 12:59 PM CST, 2 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1259 PM CST SUN JAN 24 2010 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-251900- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER- PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR- BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY- RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD- CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY- 1259 PM CST SUN JAN 24 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT LIGHT SNOW AND FLURRIES ARE POSSIBLE LATE THIS EVENING AND DURING THE OVERNIGHT ACROSS MUCH OF THE OUTLOOK AREA. LOCATIONS ALONG AND NEAR THE IOWA BORDER MAY SEE MINOR ACCUMULATIONS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE CHANCE OF LIGHT SNOW AND FLURRIES WILL CONTINUE THROUGH THE DAY ON MONDAY. TOTAL ACCUMULATIONS OF UP TO AN INCH ARE POSSIBLE FROM FAR NORTHWEST MISSOURI THROUGH NORTH CENTRAL AND NORTHEAST MISSOURI. LITTLE IF ANY ACCUMULATION IS EXPECTED FOR AREAS FURTHER SOUTH. A MORE POTENT STORM SYSTEM WILL MOVE THROUGH THE SOUTHERN PLAINS DURING THE MIDDLE OF THE WEEK. PRECIPITATION MAY BEGIN AS EARLY AS WEDNESDAY AFTERNOON OR EVENING ACROSS THE OUTLOOK AREA WITH THE POSSIBILITY OF SNOW NORTH OF MISSOURI RIVER AND A MIX OF RAIN AND SNOW SOUTH OF THE RIVER. THE BEST CHANCES OF PRECIPITATION WILL BE FROM LATE WEDNESDAY NIGHT THROUGH LATE THURSDAY NIGHT OR EARLY FRIDAY MORNING. BY THIS TIME ENOUGH COLD AIR WILL HAVE WORKED INTO THE REGION THAT ANY PRECIPITATION WILL BE IN THE FORM OF SNOW WITH ACCUMULATING SNOW POSSIBLE SOUTH OF MISSOURI RIVER. THERE ARE STILL SIGNIFICANT UNCERTAINTIES REGARDING THE TRACK OF THIS STORM SO IT REMAINS TOO EARLY TO DISCERN ACTUAL ACCUMULATIONS AND PRECIPITATION TYPES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. 21/11
The office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 23, 8:53 PM CST | Dense Fog Advisory | EAX | Adair, Bates, Carroll, Cass, Chariton, Cooper and 16 more | 5 hr |
| Jan 23, 11:59 PM CST | River Flood Warning | EAX | Cooper | 34 hr |
| Jan 24, 1:51 AM CST | River Flood Warning | EAX | Howard | 12 hr |
| Jan 24, 7:20 AM CST | River Flood Warning | EAX | Platte | 3 days |
| Jan 24, 7:20 AM CST | River Flood Warning | EAX | Platte | 3 days |
| Jan 24, 12:29 PM CST | River Flood Warning | EAX | Andrew, Nodaway | 4 hr |
Nearby
River Flood Warnings in Missouri, 2010Every river flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.